# SDR 98ZZZX739

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96335
- Make and model: Bell 407
- Aircraft serial: 53075
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447101
- Condition: Failed
- Location: Dc Volts
- Part time: 101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TT:  100.5 HOURS.  AFTER ONE HOUR OF FLIGHT, THE VOLTAGE INCREASED FROM 28.5 TO 30.5 VOLTS AND STABILIZES AT 30.5 VOLTS.  REMOVED AND REPLACED VOLTAGE REGULATOR WITH NEW.
